# SDR UPS09554573

- Difficulty date: January 22, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FCB RT FLOOR TO SIDEWALL SUPPORT PLATE IS CORRODED BS 645-765 RBL 20 TO RBL 25.  REMOVED AND REPLACED PER THE SRM 51-40-02, 51-40-05, 51-40-08.
